# SDR CA991027049

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Broken
- Location: Starter/Gen
- Component: Aircrftprdts, 150SG122Q
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF THE STARTER/GENERATOR REVEALED 3 BROKEN BRUSHES AND A BROKEN ELECTRICAL WIRE. THE STARTER/GENERATOR STARTER SHAFT WAS ALSO BENT.
